# SDR JJBA20210626010

- Difficulty date: June 26, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 22,599 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM SUPPORT BRACKET CRACKED IN AFT CARGO COMP AT AFT BLK HEAD UPPER SURFACE BETWEEN O1L AND O1R, X=24389.5. REMOVED SHEAR CLIP IN AFT CARGO COMP AFT BLK HEAD, FAB SUPPORT BRACKET, SHEAR CLIP. INSTALLED SHEAR CLIP ON AFT CARGO AT BLK HEAD UPPER SURFACE BETWEEN 01L AND 01R.
